allpurposesock (allpurposesock) wrote in vaginapagina,
allpurposesock
allpurposesock
vaginapagina

Post Pill... or What?

Yes, this is a sock account.  I'd prefer not to post to certain comms on my regular journal.  I promise, I'm not trouble.  :)

35 year old female, was on HBC for... a lot of years.  More than 10, although I don't remember how long exactly.  I took it for painful and heavy periods.

About 6 months ago, since I'm not sexually active, I decided to go off of it and see what my periods were like now.  Well, they're a lot less painful and a lot less heavy.  Except they're... a lot less everything. 

I only have a period every 60 - 75 days.  They're normal.  Light bleeding the first day, fairly heavy bleeding on the second, and then tapering off lasting about 5 days.  I get some mild cramps but nothing ibuprofen can't fix.  I realize a lot of women would love this "cycle" and I don't really MIND it, I just wonder what's going on. 

Could it be my body is permanently jacked up from being on the pill for so long?  Or since I'm in my mid 30s, could this be peri-menopause?

And please, nobody tell me "Just see your doctor YAY!"  That's not an option for me at this point.  I don't have health insurance but I don't qualify for Family Planning, and an exam and pap in my area is about $300, all told, which I simply do not have right now. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments